# SDR REXA2019111801629

- Difficulty date: October 18, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 27,285 hours, 18,202 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH6703387
- Condition: Corroded
- Location: Bs 364-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR; [TASK R53520 STEP 7]; CORROSION ON FLOOR SEAT RAIL IN SECTIONS [FS= 364 TO FS= 409, 27LBL] AT PAX CABIN FWD WET AREA. (W1) (CPAX).
FLOOR SEAT RAIL IN SECTIONS FS364 TO FS409 AND 27LBL AT PAX CABIN FWD WET AREA WAS REPLACED PER CRJ-900 AMM 53-00-49-000-801 PAR. C (CONFIG.A07). CORROSION LEVEL 2.
